# SDR A6WA202312218687

- Difficulty date: December 21, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 43,408 hours, 42,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Part serial: NSA
- Condition: Dented
- Location: Fs654.50 To Fs67
- Part time: 43,408 hours, 42,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 DENTS ON EXTERIOR LOWER SKIN AT FS 672.20 AND STRINGER 27. CUST W/O: 332319     JOB CARD:  453-900-501 EXTERIOR LOWER SKIN AT FS559.0 +112 - S755.0 AIRCRAFT REMOVED FROM SERVICE.   PERFORMED HAND DRESS ON 4 EA DENTED AREAS (P1 TO P4) TO REFORM SKIN  TO ORIGINAL CONTOUR AND RESTORED PROTECTIVE FINISHES AT FUSELAGE  SKIN BETWEEN FS 654.50 AND FS 672.20 AND BETWEEN STR 26R TO STR 26L IAW ASAP EA# AWAC-CRJ253-02022 DATED 12/7/23 REV IR.
